been on Cymbolta for a year and a half. Having symtoms they maybe side effects but have never had a problem until now. So is it possible to have a reaction to this medication after such a long time?
Yes, if the manufacturer has changed the inactive ingredients and you are allergic to one of them. Manufacturers can change the inactive ingredients at any time, it's only the active ones that remain the same. Your pharmacist can help you with this. Most doctors don't know this, but I have an allergy to an ingredient commonly found in inactive ingredients, that's how I know. It's worth checking out - and easy to do. Regards - ElizaJane
Yes you can!! I used to beable to take Tylenol #3 with Codine for years and never had a problem with it and then one day, I broke out in really bad hives and my face swelled up and I had problems breathing. I now can no longer take Codine. It is possible to become allergic to anything at anytime even if you were not allergic to it before, and that includes foods too.
True allergic reaction is hives, rash, or swelling of the face, lips, tongue, and difficulty breathing. Other symptoms like nausea, vomiting, dizziness etc are either intolerances or side effects. I agree with KM, your symptoms are NOT allergy symptoms. If you think it is the Cymbalta, you need to get off it to see if your symptoms clear up. Keep seeing the neurologists. Something is defintely not right.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 18 Jun 2018 • 4 answers
My husband had an allergic reaction to lisinopril (angiodema) and was removed from lisinopril after?
Updated 22 Mar 2015 • 2 answers
Contrave - Has anyone had inner ear itching for the first half hour after taking the medication that
Updated 8 May 2015 • 2 answers
Updated 20 Nov 2015 • 1 answer
Updated 25 Oct 2016 • 2 answers